Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from hair fall. Prescribed keraglow, juene and finsteride. Will it be cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I had heavy hair fall .my doctor has prescribed keraglow XXXXXXX &juene &finsteride will it be helpfulll? premature greying is also ther
hi doctor i had thick hair.but now my hair thick XXXXXXX is 1/4 th and half of the hair white.Can this be cured?here in bangalore,India quality of water is poor.I am working in software field.heavy stress is there always
Posted Thu, 23 Aug 2012 in Hair Loss
Answered by Dr. Ramesh M.Vachharajani 1 hour later

Thanks for writing in.

There are few causes of hair fall like having dandruff, fungal infection of scalp, dermatitis on scalp etc.

In systemic cause, Anaemia is main cause of hair fall. So if you have any cause among these go for the treatment accordingly.

The medicines prescribed are natural multivitamin supplements.

Finsteride prescribed is used for usually male type baldness and for a woman it is not prescribed but as your doctor has prescribed there must be some reason behind it.

Use branded hair oil, shampoo containing vitamin E. Avoid stress. Do not keep your hair wet for more time. Take Iron and multivitamin supplements. Take plenty of water.

Hope, I answered your query.

If you have more queries do write back to us.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor